# SDR ASAA2025110862179

- Difficulty date: November 8, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 63,077 hours, 18,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO OPEN AND HAS POSSIBLE TORN SEAL LOWER RIGHT SIDE OF DOOR. GROUNDED - YES. PERFORMED BVI OF DOOR SEAL NO TORN SEAL OR DEFECTS NOTED. CLEANED DOOR TRACK FOR DEBRIS. PERFORMED OPS CHECK L1 DOOR OPEN & CLOSE IAW AMM 52-11-00 OPS CHECK GOOD.
